# SDR AALA202504165589

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 47,179 hours, 19,770 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR LOCK STICKS IN THE LOCKED POSITION. PEOPLE GETTING STUCK IN THE LAVATORY AND HAVE TO BE RESCUED BY FLIGHT ATTENDANTS. LUBE AFT LEFT LAVATORY DOOR LOCK MECHANISM, OPERTIONAL CHECK GOOD. PER AMM 52-50-00.
